Extinct, obscure or imaginary: the lizard species with the smallest ranges

Meiri, S., Bauer, A.M., Allison, A., Castro-Herrera, F., Chirio, L., Colli, G., Das, I., Doan, T.M., Glaw, F., Grismer, L.L., Hoogmoed, M., Kraus, F., LeBreton, M., Meirte, D., Nagy, Z.T., Nogueira, C.C., Oliver, P., Pauwels, O.S.G., Pincheira-Donoso, D. ORCID: 0000-0002-0050-6410, Shea, G., Sindaco, R., Tallowin, O.J.S., Torres-Carvajal, O., Trape, J.F., Uetz, P., Wagner, P., Wang, Y., Ziegler, T., Roll, U. and Stevens, G., 2018. Extinct, obscure or imaginary: the lizard species with the smallest ranges. Diversity and Distributions, 24 (2), pp. 262-273. ISSN 1366-9516

Full text not available from this repository.
Item Type: Journal article
Publication Title: Diversity and Distributions
Creators: Meiri, S., Bauer, A.M., Allison, A., Castro-Herrera, F., Chirio, L., Colli, G., Das, I., Doan, T.M., Glaw, F., Grismer, L.L., Hoogmoed, M., Kraus, F., LeBreton, M., Meirte, D., Nagy, Z.T., Nogueira, C.C., Oliver, P., Pauwels, O.S.G., Pincheira-Donoso, D., Shea, G., Sindaco, R., Tallowin, O.J.S., Torres-Carvajal, O., Trape, J.F., Uetz, P., Wagner, P., Wang, Y., Ziegler, T., Roll, U. and Stevens, G.
Publisher: Wiley-Blackwell
Date: February 2018
Volume: 24
Number: 2
ISSN: 1366-9516
Identifiers:
NumberType
10.1111/ddi.12678DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 14 Jun 2019 10:10
Last Modified: 14 Jun 2019 10:10
URI: http://irep.ntu.ac.uk/id/eprint/36784

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year